RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 3, Pages 341–365 (Mi al745)  

Binary formulas in countably categorical weakly circularly minimal structures

B. Sh. Kulpeshova, A. B. Altaevab

a International Information Technologies University, Manas str. 34A/Zhandosov str. 8A, Alma-Ata, 050040 Kazakhstan
b Institute of Informatics and Control, ul. Pushkina 125, Alma-Ata, 050010 Kazakhstan

Abstract: Countably categorical weakly circularly minimal structures that are not $1$-transitive are studied. We give a characterization of the behavior of binary formulas acting on a set of realizations of a nonalgebraic $1$-type, and based on it, we present a complete description of countably categorical non-$1$-transitive weakly circularly minimal $n$-convex ($n>1$) almost binary theories of convexity rank $1$.

Keywords: circularly ordered structure, weak circular minimality, countable categoricity, convexity rank.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0830/ГФ4
Supported by KN MON RK, project No. 0830/GF4.


DOI: https://doi.org/10.17377/alglog.2016.55.304

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:3, 226–241

Bibliographic databases:

UDC: 510.67
Received: 28.12.2014

Citation: B. Sh. Kulpeshov, A. B. Altaeva, “Binary formulas in countably categorical weakly circularly minimal structures”, Algebra Logika, 55:3 (2016), 341–365; Algebra and Logic, 55:3 (2016), 226–241

Citation in format AMSBIB
\Bibitem{KulAlt16}
\by B.~Sh.~Kulpeshov, A.~B.~Altaeva
\paper Binary formulas in countably categorical weakly circularly minimal structures
\jour Algebra Logika
\yr 2016
\vol 55
\issue 3
\pages 341--365
\mathnet{http://mi.mathnet.ru/al745}
\crossref{https://doi.org/10.17377/alglog.2016.55.304}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 3
\pages 226--241
\crossref{https://doi.org/10.1007/s10469-016-9391-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385155300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84989204372}


Linking options:
  • http://mi.mathnet.ru/eng/al745
  • http://mi.mathnet.ru/eng/al/v55/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:83
    Full text:6
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020